Polynomials and linear transformations over finite fields.
Journal für die reine und angewandte Mathematik, Tome 267 (1974), pp. 179-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__267_151444,
author = {Theresa P. Vaughn},
title = {Polynomials and linear transformations over finite fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {179--206},
year = {1974},
volume = {267},
zbl = {0293.12014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__267_151444/}
}
Theresa P. Vaughn. Polynomials and linear transformations over finite fields.. Journal für die reine und angewandte Mathematik, Tome 267 (1974), pp. 179-206. http://geodesic.mathdoc.fr/item/JRAM_1974__267_151444/